# SDR FDEA201512013843

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 626 hours, 25,319 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON INITIAL DESCENT WE SELECTED THE WING ANTI-ICE.  WE THEN RECEIVED AN AIR MANF 1 FAIL.  COMPLIED WITH CHECKLIST & CONTINUED UNEVENTFUL.  THE ALERT EXTINGUISHED ON APPROACH AFTER TEMPERATURE DROPPED IN THE DUCT.  R & R LT WING MANIFOLD FAIL DETECTOR PRESS SWITCH IAW AMM 36-23-03-4.  CHECKED NORMAL. WITH WING ANTI-ICE ON ACCOMPLISHED GVI OF LT WING.  CHECKED NORMAL.
